| Model Number |
7210812 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: case-(b)(4).
Event or Problem Description
It was reported that the vulcan generator, ce mark kept alarming when turned on the power.There was no patient involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: d9: updated, device received.H3,h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and wand port was observed to be burnt.Complaint of alarm could not be reproduced.Product did fail for low impedance output but did not alarm.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.